# SDR SWAA031327

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 14,264 hours, 8,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 11411106
- Part serial: ASTA369
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E FLAP SKIN CRACKED AT WEB STIFFENER.  REMOVED AND REPLACED NR 4 L/E FLAP PER MM.
